Large Doze Of Viagra Can Cause Red Vision

Viagra
One 31-year old man has a permanent red colored vision because he took a very large doze of Sildenafil (Viagra).
 
The man, not identified by name, consumed a liquid form of Sildenafil Citrate. And although it is not disclosed how much he took, it is reported that he took “way more” than the recommended doze.
 
As a result, his world became red as everything he saw had a red tint to it. And he also saw flashes of light.
 
The flashes of light went away the next day, but the red tint persisted.
 
After two days, the red tint still remained and he went to see a doctor. The doctor concluded that he had permanently damaged the cells in his retina that control color processing.
 
It has now been more than one year, and the red tint is still there.
 
It should also be noted that the man purchased the Sildenafil Citrate online without a prescription.
 
What are the takeaways?
 
It is probably wise to be careful with large dozes of drugs, and also, one might think twice before purchasing drugs online without a prescription.
 
To learn more about erectile dysfunction on Truelibido, please go here.
 

To read the full article, please go here.

Posted in News | Comments Off on Large Doze Of Viagra Can Cause Red Vision

Comments are closed.